The ambiguity index of an equipped finite group. Bogomolov, F. A. & Kulikov, V. S. Eur. J. Math., 1(2):260–278, 2015.
The ambiguity index of an equipped finite group [link]Paper  doi  bibtex   
@Article{	  bog.kul:15,
  author	= {Bogomolov, Fedor A. and Kulikov, Viktor S.},
  title		= {The ambiguity index of an equipped finite group},
  journal	= {Eur. J. Math.},
  fjournal	= {European Journal of Mathematics},
  volume	= {1},
  year		= {2015},
  number	= {2},
  pages		= {260--278},
  issn		= {2199-675X},
  doi		= {10.1007/s40879-014-0015-3},
  url		= {http://dx.doi.org/10.1007/s40879-014-0015-3}
}

Downloads: 0